# SDR SIMA20151009002

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 13,781 hours, 9,194 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT CAUTION MSG CAME ON WHILE CLIMBING THROUGH 9000.  RAN CHECKLIST, BUT DID NOT RESOLVE ISSUE.  PERFORMED TASK 30-41-06-440-801 CONNECTION OF THE SPARE TEMP SENSOR IAW 30-41-06.  PERFORMED OPERATIONS CHECK IAW AMM TASK 30-41-06-710-801.  OPERATIONS CHECKED GOOD.
